Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 155, NWS Memphis, TN

April 30, 2017Craighead County, Mississippi County, Poinsett County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Apr 30, 2017, 4:58 AM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 4:58 AM CDT (09:58 UTC)
Expired
Apr 30, 2017, 5:12 AM CDT
In force
14 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 55 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 1:10 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 10.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
1.2
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

911 
WUUS54 KMEG 300958
SVRMEG
ARC031-093-111-301045-
/O.NEW.KMEG.SV.W.0155.170430T0958Z-170430T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
458 AM CDT SUN APR 30 2017

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craighead County in eastern Arkansas...
  Eastern Poinsett County in eastern Arkansas...
  West central Mississippi County in eastern Arkansas...

* Until 545 AM CDT

* At 458 AM CDT, a severe thunderstorm was located near Marked Tree,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Marked Tree, Lepanto, Caraway, Dyess, Etowah, Three Way, Payneway,
  West Ridge, Tulot, Weona, Hatchie Coon, Dub, Mc Cormick, Alto,
  Bondsville, Judd Hill, Bunney, Landers, Rivervale and Boat Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3578 9028 3561 9013 3544 9050 3544 9053
      3558 9063
TIME...MOT...LOC 0958Z 234DEG 23KT 3552 9049 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
292 
WWUS54 KMEG 301012 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
512 AM CDT SUN APR 30 2017

ARC031-093-111-301022-
/O.CAN.KMEG.SV.W.0155.000000T0000Z-170430T1045Z/
Craighead AR-Poinsett AR-Mississippi AR-
512 AM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIGHEAD...
EASTERN POINSETT AND WEST CENTRAL MISSISSIPPI COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
eastern Arkansas.

LAT...LON 3578 9028 3561 9013 3544 9050 3544 9053
      3558 9063
TIME...MOT...LOC 1010Z 234DEG 23KT 3558 9040 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:55 AM CDT, 3 minutes earlier.

Area forecast discussion, Apr 30, 4:55 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
455 AM CDT Sun Apr 30 2017

.DISCUSSION...
Early morning GOES water vapor imagery showed a closed upper low
centered over western OK. A downstream plume of tropical moisture
extended north through the lower and middle MS River Vally. An
axis of 2 inch precipitable water values extended north up the MS
River delta of the Midsouth. Several rounds of storms had affected
eastern AR, the MO bootheel and northwest TN earlier this morning,
with bowing segments producing damaging winds and several mesovortices
noted on radar. Despite the progressive nature of most of the storms,
rainfall rates exceeding 5 inches per hour has resulted in flash
flooding.

Rapid update convection-allowing short term models have struggled
a bit with timing and location of storms, as meso-lows have
formed and affected storm evolution. Expect this trend to continue,
as storms lift into the Midsouth from the Arklamiss region this
morning. Eventually, expected a well-defined back side of the
storms to form as the midlevel trof axis rotates through. Storms
should reach the TN River by early afternoon.

Although the storm total rain amounts east of the MS River will
not likely be as impressive as over eastern AR, intense rainfall
rates will still lead to heightened risk of flash flooding. The
Flash Flood Watch was therefore expanded east, to include all of
north MS and additional areas of west TN through this afternoon.

By midevening, tranquil weather will prevail over the Midsouth,
with a cool and much drier airmass prevailing. Following modest
low level moisture return on Tuesday, rain chances return on
Wednesday, associated with a deepening northern branch low dropping
into the Midsouth from the central plains. Temperatures through
late week will prevail below normal, with cloudy skies and cold
advection limiting low level atmospheric instability. 00Z GFS
progs 1000-500 mb thicknesses of 543 dm over northeast AR and the
MO bootheel Friday morning - with precipitation. Quite unusual for
early May.

Next weekend should see the upper low lift out, with weak northwest
flow aloft prevailing, downstream of upper ridging over the plains.

PWB

&&

.AVIATION...
Attempted to time the next round of thunderstorms based on HRRR
data.

Model guidance tendency has been to slow down the onset of
showers/thunderstorms...will continue that trend. Brief IFR or
even LIFR conditions due to heavy rain can be expected in
association with any thunderstorms. However prevailing conditions
should remain MVFR or better.

Backed off of the development of low clouds overnight....but any
that do develop should quickly dissipate after sunrise.
Winds will remain Southerly through the TAF period between 10 and
15kt overnight 15-20kt tomorrow. Higher gusts to around 35kt will
return tomorrow. Winds will remain strong through 31/06z.

30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through this afternoon for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

     Wind Advisory until 7 PM CDT this evening for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

MO...Flash Flood Watch through this afternoon for Dunklin-Pemiscot.

     Wind Advisory until 7 PM CDT this evening for Dunklin-Pemiscot.

MS...Wind Advisory until 7 PM CDT this evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

     Flash Flood Watch through this evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Wind Advisory until 7 PM CDT this evening for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

     Flash Flood Watch through this evening for Chester-Crockett-Dyer-
     Fayette-Gibson-Hardeman-Haywood-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton.

&&
Hazardous weather outlook, Apr 30, 3:24 AM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
324 AM CDT Sun Apr 30 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-011030-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
324 AM CDT Sun Apr 30 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an Slight Risk severe thunderstorms today for far eastern
Arkansas, the Missouri bootheel, all of west Tennessee and all of north
Mississippi.

Thunderstorms will move across the Midsouth through the afternoon,
with peak chances for severe thunderstorms during the morning and
early afternoon. Primary severe weather risks include damaging
winds and intense rainfall rates sufficient to produce flash
flooding. There is a secondary threat of short-lived tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this afternoon.

PWB

In the hours before

Local storm report, Apr 30, 3:53 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
353 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     TUNICA                  34.69N 90.38W
04/29/2017  M63.00 MPH       TUNICA             MS   AWOS

            SUSTAINED 36 KTS GUSTING TO 55 KTS EQUALING 41 MPH
            GUSTING TO 63 MPH.

0830 PM     TSTM WND DMG     WALLS                   34.95N 90.13W
04/29/2017                   DESOTO             MS   UNKNOWN

            20 OR MORE POWER POLES DOWN IN THE WILSON MILLS AREA OF
            WALLS.

0845 PM     TSTM WND DMG     2 W BLYTHEVILLE         35.93N 89.96W
04/29/2017                   MISSISSIPPI        AR   TRAINED SPOTTER

            THE SIDE OF A FARM SHOP BUILDING WAS BLOWN DOWN.

0846 PM     TSTM WND GST     BLYTHEVILLE             35.93N 89.92W
04/29/2017  M58.00 MPH       MISSISSIPPI        AR   ASOS

            BLYTHEVILLE AIRPORT RECORDED 58 MPH.

0909 PM     HAIL             S SOUTHAVEN             34.97N 90.00W
04/29/2017  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED NEAR PLEASANT HILL AND
            GETWELL.

0915 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
04/29/2017  E1.00 INCH       DESOTO             MS   PUBLIC

            QUARTER SIZED HAIL FALLING AT GOODMAN ROAD AND PLEASANT
            HILL ROAD.

0105 AM     TSTM WND DMG     SEDGWICK                35.98N 90.86W
04/30/2017                   LAWRENCE           AR   TRAINED SPOTTER

            NUMEROUS TREES UPROOTED. FENCE BLOWN DOWN.

0133 AM     TSTM WND DMG     3 SSE JONESBORO         35.78N 90.67W
04/30/2017                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREES DOWN ON HWY 163 BLOCKING ROAD

0143 AM     TSTM WND GST     BAY                     35.74N 90.56W
04/30/2017  E63.00 MPH       CRAIGHEAD          AR   PUBLIC

0147 AM     TSTM WND DMG     LAKE CITY               35.82N 90.45W
04/30/2017                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER POLES DOWN

0154 AM     TSTM WND DMG     MONETTE                 35.89N 90.34W
04/30/2017                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER POLE AND POWER LINES DOWN

0157 AM     FLOOD            WALNUT RIDGE            36.07N 90.96W
04/30/2017                   LAWRENCE           AR   PUBLIC

            WATER ON ROAD ON HWY 412

0207 AM     TSTM WND DMG     14 W STEELE             36.08N 90.10W
04/30/2017                   DUNKLIN            MO   PUBLIC

            BUILDING DESTROYED AND HOME WITH WINDOWS BLOWN OUT AND A
            TREE IN THE HOUSE IN THE TOWN OF COTTON PLANT.

0219 AM     TSTM WND DMG     8 NW STEELE             36.17N 89.95W
04/30/2017                   PEMISCOT           MO   LAW ENFORCEMENT

            SEVERAL MOBILE HOMES DAMAGED IN TOWN OF GOBLER.

0226 AM     TSTM WND GST     BLYTHEVILLE             35.93N 89.92W
04/30/2017  M68.00 MPH       MISSISSIPPI        AR   ASOS

0227 AM     FLASH FLOOD      JONESBORO               35.82N 90.69W
04/30/2017                   CRAIGHEAD          AR   TRAINED SPOTTER

            FLOODING ON RACE STREET DUE TO HEAVY RAINFALL.

0234 AM     FLASH FLOOD      PARAGOULD               36.06N 90.51W
04/30/2017                   GREENE             AR   EMERGENCY MNGR

            LAKE STREET IN PARAGOULD FLOODED AND CLOSED DUE TO HEAVY
            RAINFALL.

0302 AM     FLASH FLOOD      POCAHONTAS              36.26N 90.97W
04/30/2017                   RANDOLPH           AR   PUBLIC

            HWY 90 CLOSED IN RANDOLPH COUNTY DUE TO FLOODING.

0308 AM     TSTM WND DMG     1 NW UNION CITY         36.43N 89.06W
04/30/2017                   OBION              TN   PUBLIC

            1 INCH TREE LIMBS BROKEN AND SHINGLES BLOWN OFF ROOF.

&&
Special weather statement, Apr 30, 4:02 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Memphis TN
402 AM CDT SUN APR 30 2017

ARZ027-028-035-036-300945-
Poinsett AR-Mississippi AR-Cross AR-Crittenden AR-
402 AM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 445 AM CDT
FOR...

Southern Poinsett County in eastern Arkansas...
Southwestern Mississippi County in eastern Arkansas...
Northeastern Cross County in eastern Arkansas...
Northwestern Crittenden County in eastern Arkansas...

At 402 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Cherry Valley, or 10 miles north of Wynne, moving
east at 50 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southern Poinsett...southwestern Mississippi...northeastern
Cross and northwestern Crittenden Counties should monitor this storm
closely.

LAT...LON 3571 9021 3543 9017 3525 9087 3549 9093
TIME...MOT...LOC 0902Z 251DEG 43KT 3539 9080
Local storm report, Apr 30, 4:06 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
406 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      JONESBORO               35.82N 90.69W
04/30/2017                   CRAIGHEAD          AR   PUBLIC

            AGGIE ROAD UNDER WATER NEAR THE FARMERS MARKET AND
            ARKANSAS STATE UNIVERSITY IN JONESBORO.

&&
Local storm report, Apr 30, 4:12 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
412 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     TSTM WND DMG     WEINER                  35.62N 90.90W
04/30/2017                   POINSETT           AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN. DEBRIS IN ROAD.

&&
Special weather statement, Apr 30, 4:16 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Memphis TN
416 AM CDT SUN APR 30 2017

ARZ036-048-049-301000-
St. Francis AR-Lee AR-Crittenden AR-
416 AM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 500 AM CDT
FOR...

Eastern St. Francis County in eastern Arkansas...
Northeastern Lee County in eastern Arkansas...
West central Crittenden County in eastern Arkansas...

At 416 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Marianna, moving northeast at 60 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in eastern St. Francis...northeastern Lee and west central
Crittenden Counties should monitor this storm closely.

LAT...LON 3470 9064 3484 9080 3508 9064 3516 9030
TIME...MOT...LOC 0916Z 210DEG 53KT 3482 9069
Local storm report, Apr 30, 4:29 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
429 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     3 NE PARIS              36.33N 88.27W
04/30/2017                   HENRY              TN   EMERGENCY MNGR

            TREE DOWN NEAR INTERSECTION OF INDIA AND MCINTOSH ROAD.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:00 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett45 min
Apr 29, 8:18 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi, Poinsett57 min
Apr 29, 9:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis46 min
Apr 29, 11:51 PM CDTSpecial Weather StatementMEGRandolph39 min
Apr 30, 12:24 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Randolph51 min
Apr 30, 12:52 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Poinsett, Randolph53 min
Apr 30, 1:00 AM CDTTornado WarningMEGGreene, Lawrence27 min
Apr 30, 1:05 AM CDTTornado WarningMEGCraighead, Greene40 min
Apr 30, 1:09 AM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph51 min
Apr 30, 1:15 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Lee, Mississippi, Poinsett and 1 more45 min
Apr 30, 1:17 AM CDTTornado WarningMEGClay, Greene43 min
Apr 30, 1:36 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi39 min
Apr 30, 1:54 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis51 min
Apr 30, 1:56 AM CDTSevere Thunderstorm WarningMEGClay, Greene49 min
Apr 30, 2:00 AM CDTTornado WarningMEGCraighead, Mississippi45 min
Apr 30, 2:04 AM CDTFlash Flood WarningMEGLawrence12 hr
Apr 30, 2:16 AM CDTSevere Thunderstorm WarningMEGMississippi44 min
Apr 30, 2:17 AM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more17 hr
Apr 30, 2:24 AM CDTFlash Flood Warning EmergencyMEGClay, Craighead, Greene, Lawrence, Poinsett, Randolph12 hr
Apr 30, 2:27 AM CDTTornado WarningMEGMississippi48 min
Apr 30, 2:32 AM CDTFlash Flood WarningMEGClay, Craighead, Greene, Mississippi11 hr
Apr 30, 3:25 AM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis50 min
Apr 30, 3:34 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis9 hr
Apr 30, 3:49 AM CDTSpecial Weather StatementMEGCross41 min
Apr 30, 4:01 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis44 min
Apr 30, 4:02 AM CDTSpecial Weather StatementMEGCross43 min
Apr 30, 4:14 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett31 min
Apr 30, 4:16 AM CDTSpecial Weather StatementMEGSt. Francis44 min
Apr 30, 4:40 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett32 min
Apr 30, 7:38 AM CDTSpecial Weather StatementMEGCross, Lee, Phillips, St. Francis52 min
Apr 30, 12:44 PM CDTRiver Flood WarningMEGLee, St. Francis9 days
Apr 30, 12:58 PM CDTRiver Flood AdvisoryMEGLee, Phillips4 days
Apr 30, 2:10 PM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Mississippi, Randolph3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.